Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On products of summability methods


Author: Otto Szász
Journal: Proc. Amer. Math. Soc. 3 (1952), 257-263
MSC: Primary 40.0X
MathSciNet review: 0047152
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and M. Riesz, The general theory of Dirichlet's series, London, 1915.
  • [2] Ervand Kogbetliantz, Sur la sommation des séries divergentes par les moyennes simples et doubles, Ann. Sci. École Norm. Sup. (3) 42 (1925), 193–216 (French). MR 1509266
  • [3] Otto Szász, Verallgemeinerung eines Littlewood'schen Satzes über Potenzreihen, J. London Math. Soc. vol. 3 (1928) pp. 254-262.
  • [4] A. Zygmund, Remarque sur la sommabilité des séries de fonctions orthogonales, Bulletin international de l'Academie Polonaise des sciences et des lettres, Classe des Sciences Math. et Nat. Série A (1926) pp. 185-191.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0047152-3
PII: S 0002-9939(1952)0047152-3
Article copyright: © Copyright 1952 American Mathematical Society